# SDR UPS98227206

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT MLG WING DOOR AFT HINGE FITTING ON NR 4 FLAP TRACK CRACKED.  HINGE FITTING REPLACED IAW SRM 51-30-03 AND MM 21-80-01.
